MAUDE Adverse Event Report: Medline Industries LP MEDLINE; DBD-NEURO CATH PACK NCLUA227-LF

Medline Industries LP MEDLINE; DBD-NEURO CATH PACK NCLUA227-LF
Catalog Number DYNJ47646J
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that component 99020 ¿ this is the waste bag that is causing issues.Per namic rep- as we discovered, the waste bag with the reflux valve that is showing up in your packs is not the preferred item and is also causing issues with connectivity of the syringe onto the reflux piece.
 
Additional Manufacturer Narrative
The account reported that the waste bag with the reflux valve showing up in the packs was not the preferred item and was causing issues with connectivity of the syringe onto the reflux piece.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue.The reported connectivity issue could not be evaluated without a sample or photo; the dhr review found the waste bag with the reflux valve was an approved substitution, and the cause code was adjusted to dc: traced to user with approved specification change.Medline determined that the form, fit, and function of the subbed item is equivalent with the original item that was subbed out, the pack was built according to specifications at the time it was produced, and the incident was found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-NEURO CATH PACK NCLUA227-LF
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50234726
Report Number1417592-2026-16601
Device Sequence Number21396595
Product Code LRO
UDI-Device Identifier10198459191961
UDI-Public10198459191961
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ47646J
Device Lot Number25BMH613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown